You are here

N=2 super Riemann surfaces and algebraic geometry

TitleN=2 super Riemann surfaces and algebraic geometry
Publication TypeJournal Article
Year of Publication1990
AuthorsReina, C, Falqui, G
JournalJ. Math. Phys. 31 (1990), no.4, 948-952

The geometric framework for N=2 superconformal field theories are described by studying susy2 curves-a nickname for N=2 super Riemann surfaces. It is proved that \\\"single\\\'\\\' susy2 curves are actually split supermanifolds, and their local model is a Serre self-dual locally free sheaf of rank two over a smooth algebraic curve. Superconformal structures on these sheaves are then examined by setting up deformation theory as a first step in studying moduli problems.


Sign in